EconPapers    
Economics at your fingertips  
 

Technical efficiency in firm games with constant returns to scale and $$\alpha $$-returns to scale

Walter Briec, Marc Dubois () and Stéphane Mussard
Additional contact information
Walter Briec: LAMPS - LAboratoire de Modélisation Pluridisciplinaire et Simulations - UPVD - Université de Perpignan Via Domitia
Marc Dubois: UNIMES - Université de Nîmes, CUFR - Centre Universitaire de Formation et de Recherche de Mayotte (CUFR)

Post-Print from HAL

Date: 2021-04-12
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in Annals of Operations Research, 2021, ⟨10.1007/s10479-021-04056-6⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Technical efficiency in firm games with constant returns to scale and $$\alpha $$ α -returns to scale (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03264193

DOI: 10.1007/s10479-021-04056-6

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-03264193